×

Found 2,541 Documents (Results 1–100)

100
MathJax

Groups in which the normal closures of cyclic subgroups have bounded finite Hirsch-Zaitsev rank. (English. Russian original) Zbl 1401.20038

J. Math. Sci., New York 233, No. 1, 137-151 (2018); translation from Fundam. Prikl. Mat. 20, No. 6, 207-228 (2015).
PDF BibTeX XML Cite
Full Text: DOI

The centraliser lattice. (English) Zbl 1400.22005

Caprace, Pierre-Emmanuel (ed.) et al., New directions in locally compact groups. Cambridge: Cambridge University Press (ISBN 978-1-108-41312-1/pbk; 978-1-108-33267-5/ebook). London Mathematical Society Lecture Note Series 447, 267-274 (2018).
MSC:  22D05 20E15 06D50
PDF BibTeX XML Cite
Full Text: DOI

The Bader-Shalom normal subgroup theorem. (English) Zbl 1400.22012

Caprace, Pierre-Emmanuel (ed.) et al., New directions in locally compact groups. Cambridge: Cambridge University Press (ISBN 978-1-108-41312-1/pbk; 978-1-108-33267-5/ebook). London Mathematical Society Lecture Note Series 447, 171-178 (2018).
MSC:  22E40
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software